# SDR CALA2025120911932

- Difficulty date: December 8, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N880UA
- Make and model: Airbus A319-132
- Aircraft serial: 2426
- Aircraft time: 56,640 hours, 33,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING TEST FAILED, FAULTING EPSU BATTERY FWD L AND EPSU BATTERY AFT L PERFORMED EPSU OPS TEST FOR EPSU FWD L (10WL)  AND AFT L (13WL), REF TSM 33-51-00-810-802-A. BATT FAULT RED LIGHT ON BOTH EPSUS. EPSU BATTERIES NIS AT ORD. ALLOWED EMERGENCY BATTERIES TO CHARGE WITH SWITTCH SET TO ARM. RETESTED EMERGENCY LIGHTS REF AMM 33-51-00, OPS CHECK GOOD.
